# SDR 2004UALA00474

- Difficulty date: May 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 18,255 hours, 6,930 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO GREEN HYDRAULIC SYSTEM LOW PRESSURE MESSAGE.  THE SAME MESSAGE CAUSED DIVERSION OF NEXT FLIGHT DUE TO EN ROUTE WEATHER CONDITIONS AND TRADEWINDS AT PLANNED DESTINATION. HYDRAULIC PUMP PRESSURE SWITCH FAILED. REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE SWITCH.  RAN BOTH ENGINES FOR SEVERAL MINUTES AND OPERATION OF NR 1  ENGINE HYDRAULIC PUMP WAS NORMAL.
